Jump to content

NAC


Recommended Posts

what NAC do you guys recommend? i tried some cheap ones i guess and i think 600mg was to much. still want to give it a try though.after thinking about it could all of this be caused by my klono. i went off of it for like 6 days and it was awful. then went back up and 2 months later still it im not back to normal. anxiety is fucking skyrocketing by the day. as well as DP/DR. disturbing thoughts. im just over this i was fine until the doc cut my dosage in fine and now i feel like im back to square one, but worse.the klono could be causing my fogginess or the DP and anxiety. problem is i dont know and it woul take prob. at least a year to get off the klono to find out. The NAC sounds promising for the fogginess and stuff and did someone mention gintok on here or something?

im just to confused right now and pissed that no doctor has any idea whats going on.

Link to comment
Share on other sites

NAC is NAC just buy it from a reputable place so you know you are getting the real deal. Its is common place for people to feel bad when they start taking NAC some people say it detoxes metals etc from your system so its going to put strain on your liver/kidneys try drinking more water while you adjust to it. I get flu like symptoms myself when ever i start taking it.

Link to comment
Share on other sites

gingko is different - a herb rather than an amino acid. I didnt see any noticeable benefit from it but it doesnt surprise me that some people here find it helpful. Have a look on the internet at sports powder shop sites for nac, i;m sure you'll find lots. Or ebay. That's where i got my bag of gingko from.

Link to comment
Share on other sites

im gonna be honest i dont know to much about nac but when i take it with the klonopin which i HAVE to take at the moment, i get really hot, stomach cramps, face turns red, and i really have not seen that many benefits. granted ive only been taking it for a week or so as well. i also have been on the Klonopin for about 2 years took a mjor 50% cut at once and 2 months later still not stabilized. DP/DR is off the charts. thinking about Keppra tbh combined with klono.

back on subject though to sum up my experience has not been what to expect. its been worse but unless your son is complaining about anything i dont see the harm. im waiting for a response on if this is normal. i only take 300mg twice a day i think i might stop. hope it works out for him keep me updated, how old is he if you dont mind me asking? you can pm me if you want.

Link to comment
Share on other sites

im gonna be honest i dont know to much about nac but when i take it with the klonopin which i HAVE to take at the moment, i get really hot, stomach cramps, face turns red, and i really have not seen that many benefits. granted ive only been taking it for a week or so as well. i also have been on the Klonopin for about 2 years took a mjor 50% cut at once and 2 months later still not stabilized. DP/DR is off the charts. thinking about Keppra tbh combined with klono.

back on subject though to sum up my experience has not been what to expect. its been worse but unless your son is complaining about anything i dont see the harm. im waiting for a response on if this is normal. i only take 300mg twice a day i think i might stop. hope it works out for him keep me updated, how old is he if you dont mind me asking? you can pm me if you want.

Link to comment
Share on other sites

  • 1 month later...

Okay so it might be a bit premature to tell, but i do feel like the NAC and Tyrosine are helping because after two months of nothing (my symptoms actually got a bit worse) i have been noticing an improvement in my cognitions and DPDR, and to a slight degree, afterimages. It's slight, but it's there...i also started doing cardio on the same day as i started taking these supplements so that might have something to do with it.

Link to comment
Share on other sites

try increasing your dose - gradually in case of nausea. Maybe 5 pills with food. Effect should be fairly quick- maybe a few hours or less. I havent found any effect with tyrosine. Nac makes mucous thinner, which may account for the ear unclogging. Only works on brain fog and anxiety for me, not visuals, and i dont have dpdr anyway.

Link to comment
Share on other sites

I actually got no negative side effects from NAC that I can discern apart from a slight headache and eye pain the first maybe 2 days i took it...id also recommend taking it without food so it's easier for the chemicals to cross the blood brain barrier and not get digested along with all the food...im taking two pills at night, occasionally one during the day, but it's completely arbitrary, i dont wanna over do it

Link to comment
Share on other sites

I use to manage lots of vitamin stores . Everyday I would walk around and try taking vitamins and herbs to see if I could find anything that helped. Nothing did anything to drastic.

Best I found to relax, trytophan, valerian root, surprisingly none of the tea helped.

For sleep only melatonin can touch me at 6 to 9mg. that was (is) a big help though.

For energy quite a few, but the best ones without bothering my hppd were a good B complex and the Green powder mixes (love those) the good one's were atleast $40.00 US though.

I'm glad all that was free or I would of spend a good 10k. Probably expains why I quit lol, had to check it all out though.

Nac did nothing so I'm on your topic just trying to save some of you some $ Of course one of you might react differently then me. My brained been wired hppd style for so long, nothing really changes even if i get high.

Link to comment
Share on other sites

Boogres, would you please describe your eye pain? Also, have you had this same type of pain in the past?

As far as NAC, it is in your body to clean up intermediate metabolites. If taking it helps you feel better - great. If taking it make you feel worse, just lower the dose for a while. It should be something that helps your brain be healthy or even repair some (antioxidant). Expect it to be something healthy to do for months or years.

Since it is used to counter Tylenol poisening, it is pretty cool stuff. But like anything, you can take too much. It is being tested for psychiatric conditions as well.

Link to comment
Share on other sites

It's just weird eye pain that i feel almost coming from the optic nerve outward, coupled with what i believe to be intraocular pressure...it went away though, as it did when i first developed HPPD...I get a weird stinging pin-in-my-eye sensation seldom as well...

i've been oversleeping alot and feeling sorta fatigued, so im not sure if it's just that or if the NAC is contributing to it a bit...ive in some places that fatigue can be a side effect, but ive also read that it's believed to help with CFS so i'm really at a loss as far as the fatigue goes

Link to comment
Share on other sites

I get something similiar, only when I oversleep for some reason. It feels like my eyeball is bruised accompanied (klonopins making me forget how to spell) with pressure. and a dull stabbing pain. I might have something completely different. If possible go to a optomologist, the eyes are something I wouldn't take chances with. I"m greatful to "see" visuals...

Link to comment
Share on other sites

take it with magnesium and vit c. I get a big boost from magnesium (and vitamin d) tho dont know why as i think i have a fairly high magnesium diet. Maybe its just personal body chemistry that i need a lot or something. General wisdom on web is to take nac with vit c tho i dont find it does anything. I just take a 1ml scoop of vit c with whatever dose of nac i take.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.